Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Severe pain and swelling in the testicles, blood in urine. On prednisone. Lump near the testicle. Are these related or medicinal side effect?

Hi I started taking prednisone steroids for 12 days and I just stopped taking them two days ago. Since then I have notice severe swelling in my right testical as well as a tremendous amount of pain and tenderness. I had blood in my urine and also noticed a knot like lump either attached or very near the right testical. I can t tell if it s attached because touching it causes a lot of pain do I can never examine it long enough to determine this. I was wondering if this could be a side effect of the steroids or if it s something different.
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  238
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
You have not mentioned why you have been taking steroids for.Swelling and pain of the Testicle along with lump adjacent to it is nothing but Severe Epididymo Orchitis secondary to UTI.Pl get routine Urine examination and culture and sensitivity done .Pl start antibiotics as per sensitivity along with anti inflammatory drugs like Chymoral Forte 2 tab twice daily and pain killer like Tab Diclofenac 0ne Tab twice daily.for two weeks.Pl note that this condition takes long time to resolve.(more than month)
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor